# SDR SWAA2012081606745

- Difficulty date: July 21, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 49,373 hours, 39,400 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD WEB CRACKED AT BS 178.  REMOVED AND REPLACED WEB IAW ACO.
